# SDR RAIA00204119

- Difficulty date: April 8, 2002
- Submitted: April 12, 2002
- Operation: Air carrier
- Aircraft: N573HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41092
- Aircraft time: 12,734 hours, 13,948 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 7003360948
- Part serial: 96023425
- Condition: Inoperative
- Part time: 2,654 hours, 3,275 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5484-STL-DURING TAXI GOT ROLL COMPUTER ERROR ON RIGHT SIDE. MAINTENANCE REMOVER AND REPLACED RIGHT AHARS COMPUTER.
